MathSciNet Relay Station
MathSciNet bibliographic data
MR1708193 (2000d:65136) 65M06 (65M15)
Chung, S. K. Finite difference approximate solutions for the Rosenau equation. Appl. Anal. 69 (1998), no. 1-2, 149–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement